Volume 4, Issue 1
Finite Element Approximation to Axial Symmetric Stokes Flow

Long-An Ying

J. Comp. Math., 4 (1986), pp. 38-49.

Published online: 1986-04

Preview Full PDF 666 4156
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-4-38, author = {}, title = {Finite Element Approximation to Axial Symmetric Stokes Flow}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {1}, pages = {38--49}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9566.html} }
TY - JOUR T1 - Finite Element Approximation to Axial Symmetric Stokes Flow JO - Journal of Computational Mathematics VL - 1 SP - 38 EP - 49 PY - 1986 DA - 1986/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9566.html KW - AB -
Long-An Ying. (1970). Finite Element Approximation to Axial Symmetric Stokes Flow. Journal of Computational Mathematics. 4 (1). 38-49. doi:
Copy to clipboard
The citation has been copied to your clipboard